# SDR 2007UALA01816

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 20,732 hours, 2,708 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN AISLE EXIT SIGN AT 3L FOUND HANGING BY WIRE HARNESS.  [07-06-07]  ACCOMPLISHED INTERIM REPAIR OF EXIT SIGN.  RECHECK SECURITY OF INTERIM REPAIR AT EACH NR 3 SVC.  MF8689 CREATED TO MONITOR FINAL FIX. SUSPECT SIGN IMPACTED BY LONG PASSENGER CARRY-ON OBJECT.
